I didn't use a condom the last time I had sex and was in quite a panic. I couldn't afford the Plan B pill until a day and a half later, after work (but the box says it'll work up to 3 days afterwards).
It's 2 weeks after my last period, and it shouldn't be starting this soon-- so I'm very frightened about what's going on.
It's been about a week since the incident, I had sex again since then (2 days ago WITH A CONDOM).
The bleeding is very thin, almost like water and it's brown. It's not a strong flow, but it's been a full day or so since it started. It comes out in the toilet and I have to wear a pad so it doesn't get on my clothes so it's not just a little tiny bit of blood, either. I'm in no pain as of yet, which is weird because I tend to get heavy cramps, depression, fatigue and hot flashes.
I'm not sure about this being because of the pill because it was a week ago-- so I was thinking.. could it be an implantation bleeding? I did, however, take the Plan B pill the week before that too because I thought the condom broke and wanted to be sure?
Doctor bills are extremely expensive and I wanted to ask online before I went in-- maybe to avoid a bill. That may not be avoidable though.
It's unlikely you are pregnant using Plan B within 72 hours. It is also not typical implantation bleeding.
Plan B can change your cycle. You can have your next SEVERAL periods early or later than normal. They can also be heavier or lighter than usual.
You can also have other side effects, spotting, sore breasts, etc.
Am I correct in understanding that you took Plan B twice? A week or so apart? If so, you should know that it isn't recommended to be taken more than ONCE per cycle. It contains a VERY large dose of hormones. You can certainly expect some changes in your cycle after that.
You can always take a home pregnancy test as early as two weeks after you had sex if you want. You MUST use your wake up pee for the best accuracy.
I doubt your are pregnant.